# SDR SWAA2016041550942

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 11,057 hours, 4,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200048901
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD BIN EMER LIGHT LENS COVER MISSING AT ROW 21.  R & R COVER ASSEMBLY IAW SIP.
